# SDR IXXA199568

- Difficulty date: July 25, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N786AL
- Make and model: Doug DC-8-63F
- Aircraft serial: 46121
- Engine: Pwa JT3D7
- System (JASC): 7314 · Engine Fuel Pump
- Part: Fuel Pump
- Part number: 9477
- Condition: Low Output
- Location: Nr 2 Engine
- Stage of operation: DE
- Nature of condition: X, J
- Precautionary procedure: O

## Discrepancy

HUF - DURING DESCENT AT AROUND 10,000 FEET, NR 3 ENGINE FLAMED OUT.  ENGINE SHUT-DOWN PROCEDURES WERE ACCOMPLISHED.  ON THE GROUND IN HUF, DETERMINED THE ENGINE WOULD LIGHT OFF, BUT HANG AT AROUND 40 PERCENT N2 RPM.  TROUBLESHOOTING INDICATED THE OUTPUT OF THE ENGINE DRIVEN FUEL PUMP WAS INSUFFICIENT.  THE ENGINE DRIVEN FUEL PUMP WAS REPLACED, AND ENGINE OPERATION RETURNED TO NORMAL.  THE AIRCRAFT WAS RETURNED TO SERVICE.  (X)
